# SDR DALA2016040702690

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 788-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN STRUCTURE AT UPPER FWD CORNER BETWEEN BS 788 AND 807 ALSO UPPER FWD CORNER BETWEEN BS 807 AND 826 LT SIDE.  RING PAN WERE REPAIRED IAW SRM 53-05, FIG 122, 51-30-2 AND 51-30-5 CRACK LONG WAS 0.125" HFEC WAS PERFORMED NO CRACKS WERE FOUND AFTER TRIM OUT.
